RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Algebraic Geom., 2012, Volume 21, Issue 2, Pages 347–373 (Mi jageo2)  

Motives and representability of algebraic cycles on threefolds over a field

S. Gorchinskiya, V. Guletskiib

a Steklov Mathematical Institute, Gubkina str. 8, 119991, Moscow, Russia
b Department of Mathematical Sciences, University of Liverpool, Peach Street, Liverpool L69 7ZL, England, United Kingdom

Funding Agency Grant Number
Russian Foundation for Basic Research 08-01-00095
Ministry of Education and Science of the Russian Federation NSh-1987.2008.1
MK-297.2009.1
The first author was partially supported by the grants RFBR 08-01-00095, NSh-1987.2008.1 and MK-297.2009.1.


DOI: https://doi.org/10.1090/S1056-3911-2011-00548-1


Bibliographic databases:

Document Type: Article
Received: 03.07.2009
Revised: 21.09.2009
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/jageo2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:44

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019